On the variation of the region of monotonicity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 96-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a12,
author = {Z. M. Lushnikova},
title = {On the variation of the region of monotonicity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {96--101},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a12/}
}
Z. M. Lushnikova. On the variation of the region of monotonicity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 96-101. http://geodesic.mathdoc.fr/item/IVM_1959_6_a12/